| Model Number |
01.32.4052HCT |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
01/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21-01-2025.Lot 2406867: (b)(4) items manufactured and released on 24-04-2024.Expiration date: 2029-04-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
At about 1 month from primary, the patient came in reporting pain due to a dislocation of the head from the liner and the cause was unknown.The surgeon revised the competitor head and medacta liner.The surgery was completed successfully.